# SDR USAA2011072200007

- Difficulty date: July 20, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 36,676 hours, 13,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER MISSING ON EMERGENCY EXIT FLOOR PROXIMITY LIGHT SEAT 5C.  REPLACED EMERGENCY EXIT LIGHT LENS COVER AT SEAT 5C.
